Do to a recent flare up after a Remicade treatment, roughly a week later, not because the Remicade. I had to increase my prednisone up to 32 mgs from 29 to where I was trying to drop it from 30mgs. I call it the itch, the feeling when you know the ulcerations are coming through and you cant stop them. I get that itch when i barely drop 1mg of prednisone. I tried 31 mgs 3 days and now on this the 3rd day i feel that itch feeling in the genitals area, nose, eyes are hurting, and rectum especially. Everyone's body is obviously different, but im on my 3rd month of Remicade so if this medicine was working I should be able to lower the steroids. The steroids have always what have kept the ulcers away and Humira had kept the joint pain away. Humira stopped working and Remicade is a biologic sort of like Humira so I am thinking that since these two biologics havent worked that I am probably doing more damage than good. I was also on Enbrel another biologic. Its that itch feeling that stressing me out, like i feel it in my rectum , through the genitalia, and mouth today so i went back up to 32 mgs and i know be awhile before this feeling goes away, i even tried 31.5 yesterday to see if would help. I have been on the steroids going on 11 years now and i know adrenal glands turn off and usually never turn back out because they dont need to work because the prednisone does work for me. I am eating less spicy foods and also adding in food with anti inflammatory properities. Any advice anyone. Any creams that have helped, obviously cant use a cream up inside my rectum unless cortisone suppisitory but then thats just more steroids. I know that maybe from the other meds that this isnt an option i get. The meds for osteoporosis and fibro and the rest of everything.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.